Title: Robust regression with a distributed intercept using least median of squares
Authors: Rousseeuw, Peter ×
Wagner, J. #
Issue Date: 1994
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:17 pages:65-76
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science